Couldn't find what you looking for?

TRY OUR SEARCH!

I would like to find out what is my husbands problem. Since he has been starting taking soma for his depression, he started feeling better. But other effects emerged. Most annoying ones are urinating problems. Also sometimes, he cannot achieve and maintain erection easily. Are Soma and difficulty urinating and ED somehow connected?

Loading...

Well, I guess that a visit to a doctor might find out what is the problem here. I have also heard of several people who have used soma and had problems with erection. To be honest, I have not heard of urinary problems, but it could be possible. Perhaps that is from some other medication, if he is taking something else. Anyway, he must see his doctor again, perhaps Soma is not doing him that much good as you think.
Reply

Loading...

Soma is not an anti-depressant. Soma is a muscle relaxer but it is a centrally acting muscle relaxer meaning that it depresses the CNS - much like alcohol. So in answer to your question, I think the answer is yes.
Reply

Loading...